Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A ${\text{II}}_1 $ factor with two nonconjugate Cartan subalgebras


Authors: A. Connes and V. Jones
Journal: Bull. Amer. Math. Soc. 6 (1982), 211-212
MSC (1980): Primary 46L10
DOI: https://doi.org/10.1090/S0273-0979-1982-14981-3
MathSciNet review: 640947
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Connes, A factor of type 𝐼𝐼₁ with countable fundamental group, J. Operator Theory 4 (1980), no. 1, 151–153. MR 587372
  • 2. A. Connes, J. Feldman and B. Weiss, Amenable equivalence relations (preprint, 1980).
  • 3. H. Dye, On groups of measure preserving transformations. II, Amer. J. Math. 85 (1963), 551-576. MR 158048
  • 4. J. Feldman and C. Moore, Ergodic equivalence relations, cohomology and von Neumann algebras. I, II, Trans. Amer. Math. Soc. 234 (1977), 289-359. MR 578656
  • 5. V. Jones, A converse to Ocneanu's theorem (preprint, 1981).
  • 6. D. McDuff, Central sequences and the hyperfinite factor, Proc. London Math. Soc. 21 (1970), 443-461. MR 281018
  • 7. Klaus Schmidt, Asymptotically invariant sequences and an action of 𝑆𝐿(2,𝑍) on the 2-sphere, Israel J. Math. 37 (1980), no. 3, 193–208. MR 599454, https://doi.org/10.1007/BF02760961

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 46L10

Retrieve articles in all journals with MSC (1980): 46L10


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1982-14981-3

American Mathematical Society